File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Characterizing the solution set of uncertain polynomial systems

TitleCharacterizing the solution set of uncertain polynomial systems
Authors
KeywordsLinear matrix inequality (LMI)
Uncertain polynomial systems
Issue Date2011
PublisherAcademic Publications. The Journal's web site is located at http://www.ijpam.eu/index.html
Citation
International Journal of Pure and Applied Mathematics, 2011, v. 70 n. 4, p. 437-450 How to Cite?
AbstractThis paper addresses the estimation of the set of admissible solutions of uncertain polynomial systems with coefficients depending polynomially on an uncertain vector constrained in a polytope. This is a problem relevant to several disciplines, met for instance when investigating the steady states of dynamical systems. It is shown that an outer estimate with fixed shape of this set can be obtained by solving a convex optimization problem with LMI constraints. Then, a necessary and sufficient condition is provided for establishing the tightness of this estimate. Lastly, it is shown how the proposed approach can be extended in order to address the computation of the minimum volume outer estimate in a certain given class. © 2011 Academic Publications, Ltd.
Persistent Identifierhttp://hdl.handle.net/10722/135121
ISSN
2015 SCImago Journal Rankings: 0.299
References

 

DC FieldValueLanguage
dc.contributor.authorChesi, Gen_HK
dc.date.accessioned2011-07-27T01:28:32Z-
dc.date.available2011-07-27T01:28:32Z-
dc.date.issued2011en_HK
dc.identifier.citationInternational Journal of Pure and Applied Mathematics, 2011, v. 70 n. 4, p. 437-450en_HK
dc.identifier.issn1311-8080en_HK
dc.identifier.urihttp://hdl.handle.net/10722/135121-
dc.description.abstractThis paper addresses the estimation of the set of admissible solutions of uncertain polynomial systems with coefficients depending polynomially on an uncertain vector constrained in a polytope. This is a problem relevant to several disciplines, met for instance when investigating the steady states of dynamical systems. It is shown that an outer estimate with fixed shape of this set can be obtained by solving a convex optimization problem with LMI constraints. Then, a necessary and sufficient condition is provided for establishing the tightness of this estimate. Lastly, it is shown how the proposed approach can be extended in order to address the computation of the minimum volume outer estimate in a certain given class. © 2011 Academic Publications, Ltd.en_HK
dc.languageengen_US
dc.publisherAcademic Publications. The Journal's web site is located at http://www.ijpam.eu/index.htmlen_HK
dc.relation.ispartofInternational Journal of Pure and Applied Mathematicsen_HK
dc.subjectLinear matrix inequality (LMI)en_HK
dc.subjectUncertain polynomial systemsen_HK
dc.titleCharacterizing the solution set of uncertain polynomial systemsen_HK
dc.typeArticleen_HK
dc.identifier.emailChesi, G:chesi@eee.hku.hken_HK
dc.identifier.authorityChesi, G=rp00100en_HK
dc.description.naturelink_to_OA_fulltext-
dc.identifier.scopuseid_2-s2.0-79960095949en_HK
dc.identifier.hkuros187534en_US
dc.identifier.hkuros201423-
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-79960095949&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume70en_HK
dc.identifier.issue4en_HK
dc.identifier.spage437en_HK
dc.identifier.epage450en_HK
dc.publisher.placeBulgariaen_HK
dc.identifier.scopusauthoridChesi, G=7006328614en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats